# SDR AALA202201269473

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 14 ABC EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202201259473: REPAIRED SEAT 14ABC EMERGENCY LIGHT PER AMM 33-51-07 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. PER AMM 33-51-00-710-710-007A.** (CLOSED)
